# SDR UPS07650389

- Difficulty date: August 1, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP LT ENGINE PRSOV INOP.  FOUND CONNECTOR D17066P RUBBER DETERIORATED AND PIN 1 LOCK BROKEN.  REMOVED AND REPLACED CONNECTOR PER WEM 36-11-62 & CHECKED PER MM 36-11-005 & ALL CHECKS NORMAL.  ALL VALVES RETURNED TO NORMAL CONFIGURATION.
